Linear independence measures for values of Heine series

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)449-460
Number of pages12
JournalMathematische Annalen
Volume284
Issue number3
DOIs
Publication statusPublished - 1989 Sep

Fingerprint

Linear independence
Series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Linear independence measures for values of Heine series. / Katsurada, Masanori.

In: Mathematische Annalen, Vol. 284, No. 3, 09.1989, p. 449-460.

Research output: Contribution to journalArticle

@article{dda327e0d8134074b5257239e630506a,
title = "Linear independence measures for values of Heine series",
author = "Masanori Katsurada",
year = "1989",
month = "9",
doi = "10.1007/BF01442496",
language = "English",
volume = "284",
pages = "449--460",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Linear independence measures for values of Heine series

AU - Katsurada, Masanori

PY - 1989/9

Y1 - 1989/9

UR - http://www.scopus.com/inward/record.url?scp=0002743389&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002743389&partnerID=8YFLogxK

U2 - 10.1007/BF01442496

DO - 10.1007/BF01442496

M3 - Article

AN - SCOPUS:0002743389

VL - 284

SP - 449

EP - 460

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 3

ER -